Real members of MyBCTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
I am part of a Clinical Trial that did 4 rounds of AC followed by 12 weeks of Taxol with 4 Carboplatein's every 3 rd week. My last Carboplatein was October 24th. my WBC and ANC counts have declined steadily for 3 weeks. Today my ONC said they were going to stop the Carboplatein and just do 9 more weeks of Taxol. He said my Neutrophil ANC was taking way too long to come up and he felt the chemo could do permanent damage to my bone marrow. Has anyone had this happen?
I had challenges with very low ANC and even had to postpone one treatment because my ANC was .6
Then my chemo oncologist had me come in everyday after chemo, for 4 consecutive days, to get a Zarxio… read more
Doctor will be switching treatment from Keytruda and AC every 21 days, to Keytruda and taxol and carboplatin weekly. The first 2 treatments were very harsh on me. I'm really praying this will be much easier. However , I am apprehensive and disappointed that I have to go every week supposedly for 6 weeks. 😒☹️
👋🏾Greetings Brenda328!! Thank You for responding, as well as your kind words. No surgery...just the two rounds of chemo in the last two months. Next chemo appointment is next week
I pray that all… read more
I had Neupogen shots after my first 4 chemo treatments. The drug was sent me as pre-filled shots to do myself the day after. They cost about 3,000.00 each. Thank goodness for insurance I paid 0.00… read more
I had bone pain but mine was caused from the Zarxio injections (similar to Neulasta) that I was taking. If you are taking a blood booster, 2 tylenol and a regular Claritin 1 hour before the injection… read more
Personally, I do. I'm 18 months so far on letrazol and everything seems to be falling apart-my hip, my wrist.. Sigh.. This is hard work for sure, but I'm hanging in there because "they" sincerely… read more
I had to see a lung doctor today...and he said that tamoxifen causes breathing problems..he also said that radiation can cause scaring in my lungs...so he ordered a chest xray to make sure somethings not being missed
I had 20 sessions of radiotherapy to the breast area & a boost on the last session. I am 4 years in with tamoxifen & zolidex injections and my chest feels tight when going up stairs, hills, over… read more
After mastectomy, has anyone experienced sudden chest, heart excruiating pain that goes straight into back and entire left arm goes numb to where no moveable? I do have a mechanical heart valve and am under a cardiologists care. I get feeling better after about 5 min. Didn't know if this is spasms? Went to er. They said muscle/ skelelton pain.
Saw cardio and oncologist. Having afib ( which wouldn't cause this pain) but now having more tests. Cardio ordered pet scan of heart for 1-28. Oncologist ordered complete pet scan due to cancer… read more
I find that I get so tired from doing everyday things and can't do a lot 2 days in a row. I am 8 months out of lumpectomy and 4 months out from radiation ? Any helpful hints or ideas. I am on tamoxifen
Just having a bad week after treatment, can't eat.....I can't even swallow my saliva without gagging...everything taste bitter, smoky and ashy. Then after four days , find something I can tolerate and… read more